MAUDE Adverse Event Report: VENT LAB LLC VENTLAB; AIRFLOW ADULT RESUSCITATOR WITH INTEGRATED MANOMETER, B/V FILTER, 40CM POP-OFF,

VENT LAB LLC VENTLAB; AIRFLOW ADULT RESUSCITATOR WITH INTEGRATED MANOMETER, B/V FILTER, 40CM POP-OFF,
Model Number AF5142MBP
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/24/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The product involved in the report has not been returned for evaluation a review of the device history record is not possible as no lot number was provided.The documented udi is based on the stock/product code provided by the reporter; the udi-pi is not available as no lot number was provided all information reasonably known as of 23 dec 2025 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by sun med holdings llc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to sun med holdings llc.Sun med holdings llc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the sun med holdings complaint database and identified as (b)(4) this information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an sun med holdings llc.Product is defective or caused serious injury.
 
Event or Problem Description
Sunmed holdings llc.Received a single report that referenced xx different incidences, which were associated with separate units, involving xx different patients.This is the first of two reports.Refer to 1314417-2025-00113 for the second report it was reported, the safety pop off valve broke.There was no report of a delay in therapy, hurt, harm or injury as a result of this reported event.
 
Event or Problem Description
Sunmed holdings llc.Received a single report that referenced two different incidences, which were associated with separate units, involving two different patients.This is the first of two reports.Refer to 1314417-2025-00113 for the second report it was reported, the safety pop off valve broke.There was no report of a delay in therapy, hurt, harm or injury as a result of this reported event.
 
Additional Manufacturer Narrative
Correction: b5.Additional information-investigation completion: d4; h2; h6.The actual complaint product was not returned for evaluation; however, the reporter provided photographic evidence; analysis of the photographic evidence confirmed the complaint as reported 'safety pop off valve// broken'.The reported event could be confirmed as reported; the root cause was determined to be a chemical reaction, which occurred during the manufacturing process, that lead to the release of internal stress in the elbow/housing, resulting in the formation of cracks and/or fractures.A trend analysis was performed and four (4) other complaint were found, regarding a 'broken//safety pop off valve', within the 24 months preceding this reported event; complaints will continue to be monitored for possible trends.A review of the device history record is not possible as no lot number was provided.The documented udi is based on the stock/product code provided by the reporter; the udi-pi is not available as no lot number was provided.All information reasonably known as of 06 feb 2026 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by sun med holdings llc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to sun med holdings llc.Sun med holdings llc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the sun med holdings complaint database and identified as (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an sun med holdings llc.Product is defective or caused serious injury.

Brand Name
VENTLAB
Common Device Name
AIRFLOW ADULT RESUSCITATOR WITH INTEGRATED MANOMETER, B/V FILTER, 40CM POP-OFF,
Manufacturer (Section D)
VENT LAB LLC
2710 northridge dr. nw,
suite a
grand rapids MI
Manufacturer (Section G)
SUN MED FOR VENT LAB
productos urologos de mexico s
no. 85 parque indus. mexicali
mexicali baja california, mx, mex 84160
MX   84160
Manufacturer Contact
racheal cooper
2710 north ridge dr nw
ste a
grand rapids, MI 
MDR Report Key23877942
Report Number1314417-2025-00112
Device Sequence Number15858776
Product Code BTM
UDI-Device Identifier10889483091838
UDI-Public(01)10889483091838
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
UNKNOWN
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAF5142MBP
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/24/2025
Supplement Date Received by Manufacturer01/09/2026
Initial Report FDA Received Date12/23/2025
Supplement Report FDA Received Date02/06/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown